# SDR RRXA97123

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 4613722
- Condition: Corrosion
- Location: Bs 902/20-50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LOWER AFT LEG OF TRANSVERSE FLOORBEAM SUPPORT CORRODED BEYOND LIMITATIONS, AT Y=902 AND X=-20 TO X-50.  REMOVED CORROSION AND TREATED IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED SHIM AND STRAP REPAIR IAW DER APPROVED COTNEY ENGINEERING SKETCH C44-R25.
